# SDR DALA13006611816

- Difficulty date: February 1, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 47,439 hours, 9,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER CREW REST EMERGENCY LIGHTS ARE INOPERATIVE.   REPLACED BATTERY PACK.  OP CHECKED NORMAL.
